Duke Mathematical Journal

Uniform boundedness for rational points

Patricia L. Pacelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 88, Number 1 (1997), 77-102.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14G05: Rational points
Secondary: 11G35: Varieties over global fields [See also 14G25]


Pacelli, Patricia L. Uniform boundedness for rational points. Duke Math. J. 88 (1997), no. 1, 77--102. doi:10.1215/S0012-7094-97-08803-7. https://projecteuclid.org/euclid.dmj/1077241399

Export citation


  • [A] D. Abramovich, Uniformité des points rationnels des courbes algébriques sur les extensions quadratiques et cubiques, C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 6, 755–758.
  • [AV] D. Abramovich and J. F. Voloch, Lang's conjectures, fibered powers, and uniformity, New York J. Math. 2 (1996), 20–34, electronic.
  • [CHM] L. Caporaso, J. Harris, and B. Mazur, Uniformity of rational points, to appear in J. Amer. Math. Soc.
  • [V] E. Viehweg, Die Additivität der Kodaira Dimension für projektive Faserräume über Varietäten des allgemeinen Typs, J. Reine Angew. Math. 330 (1982), 132–142.